# SDR MASA2009010500008

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Bpsu
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR HARNESS REPAIR.  TEMP REPAIR FOR CHAFED RT BPSU WIRE HARNESS BUNDLE IN THE WING T/E.
